# SDR AALA202105180983

- Difficulty date: April 22, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 19,562 hours, 7,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION, MEASURING L=1 INCH, W=0.09 INCH, D=0.002 INCH, ON LOWER SILL AT FR68 AND STR 23R. REPLACED LOWER SILL REF A321 SRM 51-72-11-911-001 AND DWG D53480505.
